Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29532
Title: Finite dominating sets for the multi-facility ordered median problem in networks and algorithmic applications
Authors: Tang, H
Cheng, TCE 
Ng, CT 
Keywords: Algorithms
Finite dominating sets
Multi-facility ordered median problem
Pseudo-equilibria
Issue Date: 2009
Publisher: Pergamon Press
Source: Computers and industrial engineering, 2009, v. 57, no. 3, p. 707-712 How to cite?
Journal: Computers and industrial engineering 
Abstract: We identify a finite dominating set (FDS) for a special case of the multi-facility ordered median problem in networks, in which the λ-weights can take at least two different values. This FDS result not only includes the FDS research for the p-center problem, but also extends the case of a < b in the λ-weights provided by Kalcsics et al. (Kalcsics, J., Nickel, S., Puerto, J. (2003). Multi-facility ordered median problems: A further analysis. Networks, 41(1), 1-12). Furthermore, based on the FDS result, we devise an exact algorithm for the problem. In addition, we present a polynomial time algorithm for the problem with at most three different values in the λ-weights in tree networks. Finally, we pose an open problem on identifying the existence of a polynomial size FDS for the multi-facility convex ordered median problem in networks.
URI: http://hdl.handle.net/10397/29532
ISSN: 0360-8352
EISSN: 1879-0550
DOI: 10.1016/j.cie.2009.01.015
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Sep 9, 2017

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Sep 22, 2017

Page view(s)

71
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.